Accessibility navigation

Momentum profits and time-varying unsystematic risk

Li, X., Miffre, J., Brooks, C. ORCID: and O'Sullivan, N. (2008) Momentum profits and time-varying unsystematic risk. Journal of Banking & Finance, 32 (4). pp. 541-558. ISSN 0378-4266

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.jbankfin.2007.03.014

Item Type:Article
Divisions:Henley Business School > ICMA Centre
ID Code:18681


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation